My first husband was taking interferon treatments for malignant metastasized melanoma when I became pregnant with our child. Our son was born happy and healthy and perfect. Fast forward 9 years later and my son is relatively healthy and happy with the exception of crippling migraines he's suffered from since about the age of 2. My question is could the fact that my husband was taking the interferon when I became pregnant have anything to do with my son's migraines. I've asked Doctors and specialist and no one seems to know or have an answer. Thank you.
How is your son? Primary headaches such as migraine headaches may be triggered by a variety of factors including food, weather, and many others. While some medications may also be responsible, it is unlikely that the exposure during pregnancy is the direct cause. Also, additional research may need to be done to show the direct relationship of interferon and the headaches. If it persists, it is best that further evaluation be done including imaging studies for proper diagnosis. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.